Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Numbness in the leg. Injured low back and leg in an accident. Any treatment?

In auto accident one year ago. Initial main injury was low back pain, numbness in whole left leg (including foot). Most of numbness is gone but comes back when sitting more than 30 minutes (especially in moving vehicle). After numbness down, pain in top of left thigh, knee, shin, periodic severe pain in left foot. Only relieve is to lay on stomach with legs straight. Saw Chiropracter, Physical Therapy, Acqua Therapy, Internal Med Dr., Pain Clinic Dr. No one knows why I continue with problem or what caused original symptoms.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
your pain and numbness is neurogenic in origin ,so complete and permenent remedy is less likely.....thing that can help you are....
vitamen B12 in oral or injectable form..
Tricyclic antidepresant...
and short coarse of steriods.
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor